Hi, I had my upper lip injected with hyaluronic acid filler a month and a half ago. That was not the first time I had the procedure done. And I always get only upper lip injected, my lower lip is naturally very big. This time I asked for filler to be injected with a cannula, in order to minimize…
Robert T. Buchanan, MD
I am sorry to hear about your problems. It does sound like that, after you saw a doctor, you received very reasonable treatment. From your description, it seems like you had a combination of problems related to improper placement of the filler and small hematomas (what was expressed with the incision that was bloody) from the injection itself. The combination did leave a scar. The steroid was designed to reduce that scar as much as possible, but only time will tell whether it will totally resolve of not. This may take many months, and, maybe, a year or more. Unfortunately, watchful waiting is probably your best option now, as doing too much only adds more scarring. Continue to work with the doctor you have seen and be patient.